# SDR SWIA202056215

- Difficulty date: December 23, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CENTERING PLATE IS CRACK   (C-CHECK) RO 2/9/2021   REMOVED AND INSTALLED NEW PAX DOOR AFT CENTERING PLATE IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-21.
